Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS State College, PA

May 31, 2015Juniata County, Snyder County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 31, 2015, 4:25 PM EDT for Juniata County, Snyder County, Pennsylvania. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2015, 4:25 PM EDT (20:25 UTC)
Expired
May 31, 2015, 5:00 PM EDT
In force
35 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Juniata County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 88 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:35 PM EDTHAIL 2Nw Richfield, PA
May 31, 4:45 PM EDTHAIL 1.54 Ne Richfield, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS51 KCTP 312025
SVRCTP
PAC067-109-312100-
/O.NEW.KCTP.SV.W.0040.150531T2025Z-150531T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 424 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED NEAR RICHFIELD...AND MOVING NORTHEAST
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SELINSGROVE...BEAVER SPRINGS...HUMMELS WHARF...KRATZERVILLE...
  MCALISTERVILLE...MIDDLEBURG...MOUNT PLEASANT MILLS...
  PAXTONVILLE...PENNS CREEK...PORT TREVORTON...RICHFIELD...
  SHAMOKIN DAM...TROXELVILLE...BEAVERTOWN...AND NEW BERLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

&&

LAT...LON 4080 7685 4073 7685 4063 7695 4061 7701
      4059 7717 4064 7727 4084 7719 4087 7706
      4086 7702 4087 7701 4089 7694 4088 7688
      4089 7683 4088 7680
TIME...MOT...LOC 2024Z 221DEG 15KT 4066 7718 

$$

EVANEGO
1 follow-up statement
993 
WWUS51 KCTP 312052
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
452 PM EDT SUN MAY 31 2015

PAC067-312101-
/O.CAN.KCTP.SV.W.0040.000000T0000Z-150531T2100Z/
JUNIATA PA-

452 PM EDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JUNIATA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4080 7685 4073 7685 4064 7694 4064 7699
      4066 7701 4066 7703 4068 7704 4068 7710
      4069 7711 4068 7713 4070 7718 4085 7713
      4087 7706 4086 7702 4089 7694 4088 7688
      4089 7683 4088 7680
TIME...MOT...LOC 2051Z 221DEG 15KT 4076 7707 

$$

PAC109-312100-
/O.CON.KCTP.SV.W.0040.000000T0000Z-150531T2100Z/
SNYDER PA-
452 PM EDT SUN MAY 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SNYDER COUNTY...

AT 451 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER PAXTONVILLE...MOVING NORTHEAST AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
SELINSGROVE...FREMONT...HUMMELS WHARF...KRATZERVILLE...KREAMER...
MEISERVILLE...MIDDLEBURG...MOUNT PLEASANT MILLS...PAXTONVILLE...PENNS
CREEK...PORT TREVORTON...RICHFIELD...SHAMOKIN DAM...TYRONE...
BEAVERTOWN...FREEBURG AND SELINGSGROVE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4080 7685 4073 7685 4064 7694 4064 7699
      4066 7701 4066 7703 4068 7704 4068 7710
      4069 7711 4068 7713 4070 7718 4085 7713
      4087 7706 4086 7702 4089 7694 4088 7688
      4089 7683 4088 7680
TIME...MOT...LOC 2051Z 221DEG 15KT 4076 7707 

$$

EVANEGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:07 PM EDT, 18 minutes earlier.

Area forecast discussion, May 31, 4:07 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT SUN MAY 31 2015

.SYNOPSIS...
WE ARE UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AHEAD
OF A COLD FRONT THAT WILL SAG SLOWLY SOUTH THROUGH THE REGION
TODAY AND TONIGHT. COOLER CONDITIONS WITH LINGERING SHOWERS WILL
FOLLOW FOR MONDAY...WITH MUCH COOLER WEATHER SLATED FOR THE MID
AND LATE WEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE COLD FRONT AT 2 PM EXTENDED EAST-WEST FROM WILLIAMSPORT TO
DUBOIS...AND WILL CONTINUE TO SETTLE SLOWLY SOUTH THROUGH THE
REMAINDER OF THE DAY INTO THE EVENING.

THE RADAR SHOWS WIDESPREAD CELLULAR CONVECTION OVER ALL BUT THE
LOWER SUSQ VALLEY. ACTIVITY WILL CONTINUE INTO THE EVENING AIDED
BY THE APPROACH OF A SHORTWAVE COMING OUT OF OHIO. AIRMASS IS
QUITE UNSTABLE WITH RAP MIXED LAYER CAPES 1000-2000J. THE BEST
SHEAR IS INDICATED ALONG A NARROW ZONE CORRESPONDING WITH THE
FRONT THAT HAS UNSEASONABLY COLD AIR TO THE NORTH WITH TEMPS
ALONG THE NY BORDER ONLY AROUND 50...AND TEMPS OVER CENTRAL AREAS
80 OR HIGHER.

THE BEST THREAT FOR SEVERE WILL BE FOR DOWNBURST WIND
GUSTS...TORRENTIAL RAINS AND LARGE HAIL AS STORMS CONTINUE TO
THRIVE IN THE HIGHLY UNSTABLE AIRMASS. ALONG AND NEAR THE SLOW
MOVING COLD FRONT...THERE COULD BE ENOUGH LOCAL HELICITY TO SPAWN
A TORNADO...BUT THE RISK IS LOW.

MODELS WANT A SURFACE WAVE TO RIPPLE SLOWLY THROUGH SRN PA
OVERNIGHT INTO MONDAY WHICH SHOULD HELP KEEP ACTIVITY GOING INTO
THE OVERNIGHT...ESPECIALLY ALONG AND JUST NORTH OF THE FRONT AND
LOW.

OVERNIGHT WILL REMAIN QUITE MILD OVER THE FAR SOUTH WHILE ALONG
THE NY BORDER IT WILL BE FAIRLY CHILLY IN THE UPPER 40S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE MID LEVEL TROUGH IS MADE TO SLOWLY SHEAR ENE THROUGH THE AREA
DURING THE DAY MONDAY...KEEPING THE WAVY FRONT CRAWLING THROUGH
SERN PARTS OF THE REGION. THIS SHOULD FAVOR EASTERN AREAS WITH THE
HIGHEST CHANCES FOR ADDITIONAL RAINS...WITH LESSER CHANCES FROM
CENTRAL PA WEST.

HIGHS WILL RANGE FROM AROUND 60 OVER THE NW TO AROUND 80 IN THE
SE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SRN STREAM UPPER TROF WILL MOVE SLOWLY EAST THROUGH THE TN
VALLEY/SE STATES THROUGH THE WEEK. NORTHERN STREAM JET...FLATTERIN
AMPLITUDE THAN THE SRN STREAM TROF...WILL LAY JUST TO THE NORTH OF
PA WITH A COUPLE SHORTWAVES MOVING THROUGH DURING THE PERIOD. THIS
WILL PUT PA RIGHT IN THE SQUEEZE ZONE BETWEEN THE TWO SYSTEMS. THE
TREND FOR TODAY IS A DECIDEDLY WETTER FORECAST... AS THE SLOW
MOVING SRN STREAM TROF MAKES IF DIFFICULT FOR SFC FRONTS TO CLEAR
THE REGION. THIS MADE IT HARD NOT TO INCLUDE AT LEAST ISOLATED
CHANCES OF SHOWERS/TSTMS FOR MUCH OF THE PERIOD. THE BEST CHANCE
FOR A DRIER PD IS EARLY IN THE WEEK WITH COOLER THAN NORMAL TEMPS.
WARM TEMPS AND MORE HUMID WEATHER WILL RETURN FROM MID WEEK
ONWARD.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
NORTHERN PA /NORTH OF THE SLOW-MOVING COLD FRONT/ IS UNDER A
SHIELD OF LOW CLOUDS WITH PASSING SHOWERS. SOUTH OF THE
FRONT...MOST TERMINALS ARE VFR AND A BIT HAZY EARLY THIS AFTN.

SHOWERS AND THUNDERSTORMS ARE INCREASING ACROSS THE AREA WITH THE
DAYTIME HEATING. THE LWR SUSQ VALLEY HAS YET TO SEE MUCH
ACTIVITY...BUT THIS SHOULD CHANGE AS THE AFTN PROGRESSES. SOME
STORMS WILL GENERATE GUSTY WINDS...HAIL AND LOCALLY HEAVY
RAINFALL.

MORE WIDESPREAD RESTRICTIONS ARE PROBABLE TONIGHT...AS CIGS LOWER
AND VSBYS DROP. MONDAY WILL SEE THE SHRA/TSRA ACTIVITY SHIFT
SOUTHWARD...WITH MORE OF A FOCUS ON SRN PA.

GRADUAL IMPROVEMENT IS EXPECTED BY MIDWEEK...AS THE FRONT SLOWLY
PULLS SOUTH AND EAST OF THE REGION.

OUTLOOK...
MON-TUE...MVFR/IFR POSS IN SCT SHRA/TSRA.
WED-THU...MAINLY VFR. NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...FITZGERALD/LAMBERT
LONG TERM...LAMBERT/GARTNER
AVIATION...EVANEGO
Hazardous weather outlook, May 31, 4:37 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 AM EDT SUN MAY 31 2015

PAZ010>012-017>019-024>028-033>035-045-046-049>053-056>059-063-
010845-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-
437 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE
80 LATE TODAY. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS
AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND
GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-037-041-042-010845-
WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN-
437 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG
INTERSTATE 80 LATE TODAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG THE FRONTAL
BOUNDARY THIS AFTERNOON...WITH A FEW OF THE STORMS CONTAINING
LOCALIZED DAMAGING WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ036-064>066-010845-
FRANKLIN-ADAMS-YORK-LANCASTER-
437 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
EVENING. A FEW OF THE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50
MPH...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING AS A SLOW MOVING COLD FRONT PUSHES SOUTHEAST ACROSS
THE REGION. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS
AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND
GUSTS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, May 31, 2:30 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SUN MAY 31 2015

PAZ017-018-311845-
CLEARFIELD PA-NORTHERN CENTRE PA-
230 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD...AND NORTHERN CENTRE
COUNTIES UNTIL 245 PM EDT...

AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PINE GLEN...MOVING NORTH AT 25 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN CENTRE
AND EAST CENTRAL CLEARFIELD COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GRASSFLAT AND KYLERTOWN.

LAT...LON 4116 7784 4095 7796 4098 7817 4118 7809
      4115 7803 4115 7800 4116 7800 4118 7797
      4119 7797
TIME...MOT...LOC 1829Z 194DEG 20KT 4110 7803

KF
Local storm report, May 31, 2:42 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             NEW COLUMBIA            41.04N  76.88W
05/31/2015  E1.00 INCH       UNION              PA   PUBLIC

&&

EVENT NUMBER CTP1500064

EVANEGO
Special weather statement, May 31, 3:02 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT SUN MAY 31 2015

PAZ017-311915-
CLEARFIELD PA-
302 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY UNTIL 315 PM
EDT...

AT 302 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KARTHAUS...MOVING NORTH AT 20 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CLEARFIELD COUNTY.

LAT...LON 4122 7810 4118 7806 4112 7807 4113 7808
      4112 7811 4110 7811 4109 7830 4123 7831
TIME...MOT...LOC 1902Z 189DEG 17KT 4119 7818

KF
Special weather statement, May 31, 3:25 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
325 PM EDT SUN MAY 31 2015

PAZ027-311945-
MIFFLIN PA-
325 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN COUNTY UNTIL 345 PM
EDT...

AT 324 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MILROY...MOVING NORTHEAST AT 15 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALFARATA AROUND 335 PM EDT.
  REEDS GAP STATE PARK AROUND 340 PM EDT.
  BELLTOWN AROUND 345 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAITLAND...SIGLERVILLE
AND WAGNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4057 7755 4072 7768 4075 7764 4076 7760
      4084 7739 4080 7735 4070 7735 4069 7729
      4065 7741 4061 7750 4059 7750
TIME...MOT...LOC 1924Z 236DEG 14KT 4069 7754

KF
Local storm report, May 31, 3:45 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             NEW COLUMBIA            41.04N  76.88W
05/31/2015  E1.00 INCH       UNION              PA   PUBLIC

0312 PM     TSTM WND DMG     1 E NEEDMORE            39.86N  78.13W
05/31/2015                   FULTON             PA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR GREAT COVE ROAD AND TIMBER
            RIDGE ROAD.

&&

EVENT NUMBER CTP1500064 CTP1500065

EVANEGO
Local storm report, May 31, 4:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             NEW COLUMBIA            41.04N  76.88W
05/31/2015  E1.00 INCH       UNION              PA   PUBLIC

0312 PM     TSTM WND DMG     1 E NEEDMORE            39.86N  78.13W
05/31/2015                   FULTON             PA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR GREAT COVE ROAD AND TIMBER
            RIDGE ROAD.

0328 PM     HAIL             MILROY                  40.71N  77.59W
05/31/2015  E0.88 INCH       MIFFLIN            PA   SOCIAL MEDIA

0357 PM     TSTM WND DMG     2 E ORANGEVILLE         41.08N  76.37W
05/31/2015                   COLUMBIA           PA   911 CALL CENTER

            TREES DOWN IN NORTH CENTRE TWP

&&

EVENT NUMBER CTP1500064 CTP1500065 CTP1500066 CTP1500067

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:32 PM EDTSpecial Weather StatementCTPWarren58 min
May 31, 11:22 AM EDTSpecial Weather StatementCTPMcKean, Warren23 min
May 31, 11:43 AM EDTSevere Thunderstorm WarningCTPElk47 min
May 31, 12:30 PM EDTSpecial Weather StatementCTPElk45 min
May 31, 1:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton56 min
May 31, 1:39 PM EDTSpecial Weather StatementCTPElk21 min
May 31, 2:10 PM EDTSpecial Weather StatementCTPUnion20 min
May 31, 2:17 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Union55 min
May 31, 2:30 PM EDTSpecial Weather StatementCTPCentre15 min
May 31, 2:41 PM EDTAreal Flood AdvisoryCTPCentre, Clinton2 hr
May 31, 3:02 PM EDTSpecial Weather StatementCTPClearfield13 min
May 31, 3:12 PM EDTSevere Thunderstorm WarningCTPFulton, Huntingdon42 min
May 31, 3:25 PM EDTSpecial Weather StatementCTPMifflin20 min
May 31, 3:45 PM EDTSevere Thunderstorm WarningCTPColumbia50 min
May 31, 4:01 PM EDTAreal Flood AdvisoryCTPLycoming, Union119 min
May 31, 4:14 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon44 min
May 31, 5:03 PM EDTSpecial Weather StatementCTPNorthumberland27 min
May 31, 5:07 PM EDTSpecial Weather StatementCTPSnyder23 min
May 31, 5:19 PM EDTSpecial Weather StatementCTPAdams26 min
May 31, 5:23 PM EDTSpecial Weather StatementCTPJuniata22 min
May 31, 5:28 PM EDTSpecial Weather StatementCTPDauphin17 min
May 31, 5:35 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, Northumberland, Snyder, Union, York25 min
May 31, 5:57 PM EDTSevere Thunderstorm WarningCTPLebanon63 min
May 31, 6:04 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon116 min
May 31, 6:05 PM EDTSpecial Weather StatementCTPLebanon25 min
May 31, 6:14 PM EDTAreal Flood AdvisoryCTPSchuylkill2 hr
May 31, 6:17 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster17 min
May 31, 6:18 PM EDTSevere Thunderstorm WarningCTPSchuylkill87 min
May 31, 6:31 PM EDTFlash Flood WarningCTPSchuylkill3 hr
May 31, 6:44 PM EDTFlash Flood WarningCTPSchuylkill3 hr
May 31, 7:03 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon87 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.